MathSciNet Relay Station
MathSciNet bibliographic data
MR2293386 (2009i:34202) 34M50 (30E25 33C45 37K10 42C05)
Bertola, M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory 144 (2007), no. 2, 162–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement